Electronic Research Announcements in Mathematical Sciences (ERA-MS)

Spectrum of some triangulated categories

Pages: 50 - 53, Volume 18, 2011      doi:10.3934/era.2011.18.50

       Abstract        References        Full Text (102.4K)              Related Articles

Umesh V. Dubey - Institute of Mathematical Sciences, IV Cross Road, CIT Campus, Taramani, Chennai 600 113, Tamil Nadu, India (email)
Vivek M. Mallick - Centre de Recerca Matemàtica, Campus de Bellaterra, Edifici C, 08193 Bellaterra (Barcelona), Spain (email)

Abstract: In this note we announce the computation of the triangular spectrum (as defined by P. Balmer) of two classes of tensor triangulated categories which are quite common in algebraic geometry. One of them is the derived category of $G$-equivariant sheaves on a smooth quasi projective scheme $X$ for a finite group $G$ which acts on $X$. The other class is the derived category of split super-schemes.

Keywords:  tensor triangulated category, derived category, spectrum.
Mathematics Subject Classification:  Primary 18E30; Secondary 14F05.

Received: March 2011;      Available Online: July 2011.